# SDR SWAA2022032321509

- Difficulty date: October 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,225 hours, 32,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A331151
- Condition: Corroded
- Location: Centre Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FOLLOWING REMOVAL OF LH PICKLE FORK ASSY. 65AA0004- 1593; CORROSION WAS FOUND ON INNER SURFACE OF 144A3311-51 FUSELAGE SKIN AROUND 4 EACH FASTENER HOLES; BS 665-669; WL 195-200; LBL 70. ( CORROSION DOCUMENTED IN FRR-9 UNDER BOEING AOG/SWA AGREEMENT # SWA-RE-1906934.) CORROSION DISCOVERED ON 10/26/19. / AREA AROUND HOLES IDENTIFIED BY BOEING AOG AS HOLES A-D REPAIRED AS FOLLOWS: HOLE A BLENDED WIT ZERO MATERIAL LOSS; HOLE B BLENDED WITH REMAINING THICKNESS OF 0.128'; HOLE C BLENDED WITH REMAINING THICKNESS OF 0.129'; HOLE D SPOT FACED TO REMAINING THICKNESS OF .0120'AND A FILLER INSTALLED. DETAILS OF THESE REPAIRS DOCUMENTED IN BOEING AOG AGREEMENT SWA-RE-1906934 FRR-9 AND SWA EA 1-753-35922. THIS NRC WAS WRITTEN FOR CORROSION REPORTING PURPOSE. CORROSION FINDING # 20172.
